The Hölder property of the Bellman function of plane control systems
Differencialʹnye uravneniâ, Tome 17 (1981) no. 4, pp. 604-613
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_4_a3,
author = {A. A. Liverovskiy},
title = {The {H\"older} property of the {Bellman} function of plane control systems},
journal = {Differencialʹnye uravneni\^a},
pages = {604--613},
year = {1981},
volume = {17},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_4_a3/}
}
A. A. Liverovskiy. The Hölder property of the Bellman function of plane control systems. Differencialʹnye uravneniâ, Tome 17 (1981) no. 4, pp. 604-613. http://geodesic.mathdoc.fr/item/DE_1981_17_4_a3/